Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Mercer

Veteran Member
  • Total Reviews

    0
  • Content Count

    733
  • Joined

  • Last visited

Everything posted by Mercer

  1. My skin gets dry really easily so I can't skimp out on moisturizer. If you find that you're the same way here's a little trick I use - I just mix my sunscreen with my moisturizer and then put it on. It has been working really well for me.
  2. I put on my sunscreen right after the moisturizer or I mix it with the moisturizer and put that on. Either way it's been working fine for me. good luck!
  3. If I do the regimen right before I take out my contacts my eyes get really red and watery as soon as I do take out my contacts. I think it's because I accidentally get some of the BP in my eyes when I'm actually taking out the lenses, though. Do you wear contacts? Because that could be the case. It normally doesn't happen if I wait a little while after applying the BP to take out my contact lenses.
  4. I've always heard that humidity is really good for the skin.... I guess if you have acne, you have acne, though, you know? I live in the South where it is VERY humid from around april until november... I still have acne. My skin is clear ( mostly) because of the regimen but I would definately break out if I stopped the regimen. I do know that my skin is worse in the winter though. It is much clearer and healthy looking in the summer when it's humid.
  5. I think that's normal. I've been on the regimen for 5 years and I still breakout before I get my period. I think BP is no match for good old estrogen, lol.
  6. Do you use moisturizer? And if so, what kind? Moisturizing is SO important. Also, even though I'm only 26, I use eye cream 2X a day just to fight off those little fine lines...
  7. and BTW sorry I just put 2 and 2 together and realized it was you! I was too frazzled with the quibbling going on to realize : ) Hi Mercer! I know, it has been ages. It's so great to see you back here.
  8. But you are impaired when you made that decision. Unlike the chances of getting side effects of most drugs, being fit or healthy doesn't better your chances of not losing hair after using Accutane. If you used it, you are just as likely to get hair loss as any other user. So it's really luck. and I hope you have the best luck in the world, because you gonna need it.
  9. I guess so but you know what? I knew about these side effects before I decided to go through with the treatment and I decided for myself that it was the right thing for me at the time. Like I said though, my mother is very much post-menopausal and she has a full head of hair. So, yes it would suck to be the 1 out of the 100 but that's just the way most drugs work, isn't it? The majority of them have side effects and people need to weigh the pro's and con's to see if it's worth it for them
  10. seriously, I know a ton of people who have taken accutane. Me, 2 of my best friends, my mom, and my husband.... NONE of them (myself included) have suffered ANY hair loss and it's been over 5 years for all of us. I mean, yeah, it happens some of the time... but lets stop treating it like it's the norm because that's really not fair. Also, I thought I would add that anyone who is perscribed accutane must be made aware of these side effects. Yes, hair loss is possible but it's a risk people mi
  11. Sorry I had to add a few more things after reading the thread a little more. I just had to say that not everyone who takes accutane is going to have life altering side effects. Not everyone will go bald, not everyone will have life long back pain, not everyone will become depressed, etc. Everyone is different. Everyone will be affected differently. Some people will experience these things and some won't, as with any drug. Granted, I'm a female, but I definately have not had any problems wit
  12. I have taken Accutane twice. Once when I was 17 and then again when I was 19. The first time it worked but only for a year and then my acne came back even worse than it was before. The second time it was the same scenario. It worked for a year and then the acne came back worse. So instead of taking it a third time, knowing that it probably wouldn't last and that it's not exactly good for you, I found this site when I was 21 and started Dan's regimen. other than Accutane I had tried everyt
  13. Yeah, stick with it. Even after you've been using for a while you'll still have some periods where you'll get a pimple or two. I think I had to use it for about 2 months to get completely clear in the beginning though. I've been on it for 5 years now and I still have some times where my face breaks out a little. For the most part, though I stay clear and I know my face is so much better than what it would be if I weren't on the regimen.
  14. I say always moisturize. Even if you weren't on the regimen. I think that theres a miconception that moisturizing will make your skin more oily but actually it will help ease oilyness. When your skin is too dry it over compensates by producing more oil but when it's moisturized it doesn't feel the need to produce more oil. BTW, I've been on the regimen for 5 years now... using BP twice a day. I've tried many many different moisturizers. My all time favorite over the years is Eucerine Q-10
  15. I just bought some of this acne free stuff yesterday. I've been on Dan's regimen for two years and it's always worked really well but when I started taking my birth control again my face has started breaking out a little. Anyway, so I thought I would give it a go. I've only used it twice but it's good to hear such positive things about it.
  16. What makes me happy? My little boy My boyfriend Old friends and new friends Playing the piano
  17. Mercer

    Me

    random pics
  18. I'm a day late, But I hope you had a great birthday!!!
  19. I highly reccomend that you do not take accutane with out a perscription. It's dangerous. You need to go see your derm. When you're on accutane you need to have your blood tested every month to make sure everything is still working right. Even if it is low -dose... go see your doc first... pretty please!
×